# SDR KBM2004F00075

- Difficulty date: May 1, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 150M
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WILL NOT START.  NO RISE ON T4.  REMOVED AND REPLACED.
